# SDR ASAA2023070343885

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,044 hours, 1,463 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 632161031
- Part serial: GRT62803
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,977 hours, 1,126 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NEAR END OF START CYCLE OF ENG NO 1 ALL 5 ENGINE ALERT BOXES FLASHED FOR APPR 5 SEC WITH START VALVE BOX ANNUNCIATED. FLASHING STOPPED AND ALL BOXES CLEARED ON THEIR OWN WHEN START VALVE CLOSED. NO OTHER ABNORMAL ENGINE INDICATIONS OR ANNUNSIATIONS. GROUNDED - YES. REPLACED #1 ENG STARTER AIR VALVE REF MM 80-11-02. LK AND OPS CK GOOD.
